# SDR ORJA9891

- Difficulty date: May 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N871RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49788
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT ROW LIGHTS STAY ON.  REMOVED AND REPLACED BATTERY BACK AT LEFT EMERGENCY EXIT ROW.  OPS CHECK GOOD.  (M)
